# SDR C2XA04BT075

- Difficulty date: July 8, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145ER
- Aircraft serial: 145049
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66364
- Condition: Deactivated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, NR 2 EMERGENCY LIGHT STRIP IN CABIN INOPERATIVE.  MAINTENANCE RESET THE EMERGENCY LIGHTS IAW EMB145 AMM 33-50-00, OPS CHECKED EMERGENCY LIGHTS GOOD.
